# SDR UALA2011040501636

- Difficulty date: April 4, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 62,166 hours, 9,068 cycles
- Engine: Pwa PW40903
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: S351W200100
- Part serial: 29
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR STS MSG. MAINTENANCE MESSAGE: 49-11 290. APU CHECK VALVE FAILED OPEN. VALVE SHOWS XX WHEN CLOSED CORRECT INDICATION WHEN OPEN. SUSPECT VALVE AS STATED. AHM CONFIRMS CHECK VALVE FAILURE (PCN: 295-1003). REPLACED CHECK VALVE AND ALSO APUC. OPS CHECKS GOOD ON GROUND IAW AMM.
